Siamak Yassemi
Title
Cited by
Cited by
Year
When a zero-divisor graph is planar or a complete r-partite graph
S Akbari, HR Maimani, S Yassemi
Journal of Algebra 270 (1), 169-180, 2003
2432003
Unit graphs associated with rings
N Ashrafi, HR Maimani, MR Pournaki, S Yassemi
Communications in Algebra® 38 (8), 2851-2871, 2010
1622010
Comaximal graph of commutative rings
HR Maimani, M Salimi, A Sattari, S Yassemi
Journal of Algebra 319 (4), 1801-1808, 2008
1352008
The dual notion of prime submodules
S Yassemi
Archivum Mathematicum 37 (4), 273-278, 2001
1222001
Coassociated primes
S Yassemi
Communications in Algebra 23 (4), 1473-1498, 1995
1021995
Rings whose total graphs have genus at most one
HR Maimani, C Wickham, S Yassemi
The Rocky Mountain Journal of Mathematics 42 (5), 1551-1560, 2012
782012
G-dimension
S Yassemi
Mathematica Scandinavica, 161-174, 1995
731995
Stanley decompositions and partitionable simplicial complexes
J Herzog, AS Jahan, S Yassemi
Journal of Algebraic Combinatorics 27 (1), 113-125, 2008
722008
Associated primes and cofiniteness of local cohomology modules
MT Dibaei, S Yassemi
manuscripta mathematica 117 (2), 199-205, 2005
672005
Zero-divisor graph with respect to an ideal
HR Maimani, MR Pournaki, S Yassemi
Communications in Algebra® 34 (3), 923-929, 2006
652006
Generalized section functors
S Yassemi
Journal of Pure and Applied Algebra 95 (1), 103-119, 1994
641994
Vertex decomposability and regularity of very well-covered graphs
M Mahmoudi, A Mousivand, M Crupi, G Rinaldo, N Terai, S Yassemi
Journal of Pure and Applied Algebra 215 (10), 2473-2480, 2011
572011
Graphs attached to rings revisited
HR Maimani, MR Pournaki, A Tehranian, S Yassemi
Arabian Journal for Science and Engineering 36 (6), 997-1011, 2011
502011
Zero-divisor graphs of amalgamated duplication of a ring along an ideal
HR Maimani, S Yassemi
Journal of Pure and Applied Algebra 212 (1), 168-174, 2008
502008
Attached primes of the top local cohomology modules with respect to an ideal
MT Dibaei, S Yassemi
Archiv der Mathematik 84 (4), 292-297, 2005
472005
Stanley Depth?
MR Pournaki, SAS Fakhari, M Tousi, S Yassemi
Notices of the AMS 56 (9), 1106-1108, 2009
402009
Regularity of powers of edge ideal of whiskered cycles
M Moghimian, SAS Fakhari, S Yassemi
Communications in Algebra 45 (3), 1246-1259, 2017
372017
Necessary and sufficient conditions for unit graphs to be Hamiltonian
HR Maimani, M Pournaki, S Yassemi
Pacific journal of mathematics 249 (2), 419-429, 2011
322011
Tensor products of some special rings
M Tousi, S Yassemi
Journal of Algebra 268 (2), 672-676, 2003
292003
Width of complexes of modules
S Yassemi
Acta Math. Vietnam 23 (1), 161-169, 1998
291998
The system can't perform the operation now. Try again later.
Articles 1–20